MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL
Model Number DIGITALDIAGNOST C50
Medical Device Problem Codes Mechanical Jam (2983); Device Difficult to Maintain (3134)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.Upon completion, we will submit a follow-up report.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided.The reported issue is that the tube is too heavy to move with increased resistance.As a result, the user has reported experiencing pain in the arms, shoulders and neck.The user has been on acc nz leave for four days, receiving treatment from a physiotherapist and gp, and has been advised to consult a specialist following an mri scan.The full extent of the injury is currently under evaluation.Based on the available information, this issue has been determined to be a reportable event.
 
Additional Manufacturer Narrative
The customer reported that the system tube was too heavy to move with increased resistance following a potentiometer replacement.As a result, the user has been on leave with acc nz (accident compensation corporation) for four days, receiving treatment from a physiotherapist and gp, and has been advised to consult a specialist following an mri scan.The philips field service engineer (fse) visited the site to inspect the rails for obstructions; none were identified.Both lateral and longitudinal rails and castors were cleaned, and telescopic column tension was adjusted.Results were verified with the mrt and deemed satisfactory.The system was returned to full working condition.The complaint handling team, along with the system engineering team, analyzed the issue and determined that the root cause was spring degradation due to aging and prolonged use.As the spring force deteriorates, its capacity to counterbalance the suspended load is reduced.This requires greater manual effort to raise the tube, making the operation feel noticeably heavier and less ergonomic for the user.Under such circumstances, users should always contact philips service to perform spring balancer maintenance and restore proper balance.The system is currently fully operational without any issues.The investigation concludes that no further action is required at this time.

Brand Name
DIGITALDIAGNOST C50
Common Device Name
STATIONARY BASIC DIAGNOSTIC X-RAY SYSTEM, DIGITAL
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
miley xu
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502-4
CH   215024
MDR Report Key24290194
Report Number3009529630-2026-100015
Device Sequence Number9415152
Product Code KPR
UDI-Device Identifier00884838082366
UDI-Public(01)00884838082366
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K163410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Modification/Adjustment
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C50
Device Catalogue Number712201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer01/30/2026
05/09/2026
06/11/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/24/2026
06/04/2026
07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown